Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 85, NWS Wilmington, NC

July 10, 2016Horry County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 10, 2016, 7:19 PM EDT for Horry County, South Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 7:19 PM EDT (23:19 UTC)
Expired
Jul 10, 2016, 7:45 PM EDT
In force
26 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Horry County, SC

The radar

The Wilmington radar (KLTX), 31 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

924 
WUUS52 KILM 102319
SVRILM
SCC051-102345-
/O.NEW.KILM.SV.W.0085.160710T2319Z-160710T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
719 PM EDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 745 PM EDT

* AT 718 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH MYRTLE
  BEACH AIRPORT...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTH MYRTLE BEACH...LITTLE RIVER...NORTH MYRTLE BEACH AIRPORT...
  BAREFOOT LANDING AREA OF NORTH MYRTLE BEACH...WAMPEE...
  BROOKSVILLE...HAND...BRIARCLIFFE ACRES...
  ATLANTIC BEACH AND SEA COAST MEDICAL CENTER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 SC HIGHWAY 31 BETWEEN MILE MARKERS 14 AND 24.
 SC HIGHWAY 22 BETWEEN MILE MARKERS 25 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3384 7882 3386 7880 3392 7869 3393 7864
      3385 7854 3385 7858 3382 7867 3380 7872
      3379 7874 3375 7881
TIME...MOT...LOC 2318Z 258DEG 19KT 3383 7872 

HAIL...1.00IN
WIND...60MPH
 
$$

III
2 follow-up statements
899 
WWUS52 KILM 102330
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
730 PM EDT SUN JUL 10 2016

SCC051-102345-
/O.CON.KILM.SV.W.0085.000000T0000Z-160710T2345Z/
HORRY SC-
730 PM EDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN HORRY COUNTY...

AT 730 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHERRY GROVE
INLET...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTH MYRTLE BEACH...LITTLE RIVER...BROOKSVILLE AND SEA COAST MEDICAL
CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3392 7869 3393 7864 3385 7854 3385 7858
      3382 7868
TIME...MOT...LOC 2330Z 253DEG 19KT 3386 7860 

HAIL...1.00IN
WIND...60MPH
 
$$

III
874 
WWUS52 KILM 102340
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
740 PM EDT SUN JUL 10 2016

SCC051-102350-
/O.EXP.KILM.SV.W.0085.000000T0000Z-160710T2345Z/
HORRY SC-
740 PM EDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HORRY COUNTY WILL
EXPIRE AT 745 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3392 7869 3393 7864 3385 7854 3385 7858
      3382 7868
TIME...MOT...LOC 2338Z 258DEG 19KT 3386 7860 

$$

III

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:53 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 10, 6:53 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
653 PM EDT SUN JUL 10 2016

.SYNOPSIS...
A weak front will lift back to the north through tonight.
Bermuda high pressure will build across the area this week,
bringing typical summertime heat and humidity along with a daily
risk for showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 700 PM Sunday...A front was already working back to the N
and showers and thunderstorms were increasing across the area in
response to the associated lift and convergence with mesoscale
boundaries i.e. the seabreeze and convective outflow boundaries.
Thus far, there have been no reports of severe weather, but the
risk for a strong thunderstorm will remain non-zero tonight.

As the front lifts northward, the risk for showers and
thunderstorms will expand northward as well. At this time, have
increased POPs to the scattered category with pockets of numerous
where the seabreeze/synoptic front were interacting this eve.

Overnight lows, mid and upper 70s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...The western extension of the Bermuda high
will keep up a warm and moist south to southwesterly flow over the
eastern Carolinas through the period. A moderately unstable column
will develop over the area, leading to primarily diurnal
convection with the good chance for thunderstorms for both Monday
and Tuesday. Temperatures will be seasonal or just above on both
days, with highs in the lower 90s and lows in the mid 70s.
However, temperatures near the coast may not make it out of the
80s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 300 PM Sunday...Bermuda High and Piedmont trough will be
the main surface features through the period. The pattern aloft
will consist of weak ridging at the start of the period which is
then suppressed by passage of shortwaves late in the week. Lack of
strong ridge aloft and abundance of deep moisture, precipitable
water values remain near 2 inches through the period, will
generate diurnal convection each day. Best precip chances occur
later in the period as the weak 5h ridge breaks down. Precip
chances will remain in the 30% to 50% range, highest over the
weekend. Temperatures will be near to slightly above climo through
the period but dewpoints flirting with mid 70s will result in
afternoon heat index values close to heat advisory criteria.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 00Z...Convection should be winding down. The HRRR model is
hinting that there may be pockets of convection well into the
night, however coverage is expected to be isolated. Hopefully the
winds will stay up enough to preclude fog, but there be some
isolated pockets of fog. Monday, the front waves north with more
convection expected around max heating.

 EXTENDED OUTLOOK...Localized MVFR in ISOLD/SCT
thunderstorms each day between 17z-01Z, otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 700 PM Sunday...A weak front will move back north of the
waters tonight. The bermuda ridge will keep SW winds across the
waters, mainly 10 to 15 kt. Sustained wind speeds will tend to
diminish slightly toward morning. Seas will be 2 to 4 ft through
late eve, then 2 to 3 ft overnight. Showers and thunderstorms will
be on the increase across the waters, with coverage expected to
become scattered.

SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...High pressure over the western Atlantic
will keep winds from the SW at 10 to 15 kts through the period,
with seas of 2 or 3 ft. No advisories expected during the short
term. However, there will be a chance for thunderstorms each day,
particularly in the afternoon and evening.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 300 PM Sunday...Combination of Bermuda High and Piedmont
trough will continue southwest flow through the period. Speeds
will be in the 10 to 15 kt range with highest values later in the
period as the trough strengthens and the gradient becomes more
defined. Seas 2 to 3 ft at the start of the period will build to 2
to 4 ft Thu and Fri.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...RJD
SHORT TERM...REK
LONG TERM...III
AVIATION...DL
Hazardous weather outlook, Jul 10, 6:23 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
623 PM EDT SUN JUL 10 2016

AMZ250-252-254-256-112230-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
623 PM EDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-112230-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
623 PM EDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

In the hours before

Special weather statement, Jul 10, 5:31 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
531 PM EDT SUN JUL 10 2016

SCZ032-033-039-102215-
MARION SC-FLORENCE SC-WILLIAMSBURG SC-
531 PM EDT SUN JUL 10 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN FLORENCE...SOUTH
CENTRAL MARION AND NORTHEASTERN WILLIAMSBURG COUNTIES UNTIL 615 PM
EDT...

AT 531 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HEMINGWAY...OR 15 MILES SOUTHEAST OF LAKE CITY...MOVING EAST AT 15
MPH.

PEA SIZE HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSONVILLE...HEMINGWAY...POSTON...KINGSBURG...BRITTONS NECK...
GRESHAM AND STUCKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3379 7956 3378 7948 3390 7951 3396 7940
      3392 7931 3390 7929 3388 7926 3384 7926
      3383 7925 3382 7926 3376 7924 3375 7922
      3374 7929 3375 7929 3378 7932 3377 7934
      3374 7936 3373 7954
TIME...MOT...LOC 2131Z 253DEG 14KT 3378 7950

III
Special weather statement, Jul 10, 5:56 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
556 PM EDT SUN JUL 10 2016

SCZ055-056-102245-
COASTAL GEORGETOWN SC-INLAND GEORGETOWN SC-
556 PM EDT SUN JUL 10 2016

...SPECIAL WEATHER STATEMENT FOR CENTRAL GEORGETOWN COUNTY UNTIL 645
PM EDT...

AT 556 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OATLAND...OR 9 MILES NORTH OF GEORGETOWN...MOVING NORTHEAST AT
10 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MURRELLS INLET...JACKSON...OATLAND...YAUHANNAH...PLANTERSVILLE AND
LITCHFIELD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3350 7949 3370 7922 3361 7912 3359 7910
      3357 7910 3357 7908 3353 7903 3346 7911
      3340 7943
TIME...MOT...LOC 2156Z 239DEG 8KT 3349 7934

III
Special weather statement, Jul 10, 6:31 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
631 PM EDT SUN JUL 10 2016

SCZ053-054-102315-
COASTAL HORRY SC-INLAND HORRY SC-
631 PM EDT SUN JUL 10 2016

...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL HORRY COUNTY UNTIL 715
PM EDT...

AT 631 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAND...OR NEAR NORTH MYRTLE BEACH AIRPORT...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORTH MYRTLE BEACH...NORTH MYRTLE BEACH AIRPORT...
BAREFOOT LANDING AREA OF NORTH MYRTLE BEACH...WAMPEE...HAND...
NIXONVILLE...BRIARCLIFFE ACRES AND ATLANTIC BEACH.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 SC HIGHWAY 31 BETWEEN MILE MARKERS 12 AND 22.
 SC HIGHWAY 22 BETWEEN MILE MARKERS 21 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3384 7891 3394 7878 3382 7866 3376 7884
TIME...MOT...LOC 2231Z 251DEG 7KT 3381 7883

III
Special weather statement, Jul 10, 6:42 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
642 PM EDT SUN JUL 10 2016

SCZ054-102315-
COASTAL HORRY SC-
642 PM EDT SUN JUL 10 2016

...SPECIAL WEATHER STATEMENT FOR SOUTH CENTRAL HORRY COUNTY UNTIL 715
PM EDT...

AT 641 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BURGESS...OR NEAR GARDEN CITY...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...SURFSIDE BEACH...GARDEN CITY...MYRTLE BEACH AIRPORT...
SOCASTEE...SPRINGMAID PIER...FORESTBROOK AND BURGESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3358 7910 3361 7910 3360 7911 3361 7912
      3374 7895 3375 7881 3363 7894 3357 7900
TIME...MOT...LOC 2241Z 259DEG 16KT 3363 7906

III
Special weather statement, Jul 10, 6:53 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
653 PM EDT SUN JUL 10 2016

NCZ099-102345-
COLUMBUS NC-
653 PM EDT SUN JUL 10 2016

...SPECIAL WEATHER STATEMENT FOR SOUTH CENTRAL COLUMBUS COUNTY UNTIL
745 PM EDT...

AT 653 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DULAH...OR 13 MILES NORTH OF LITTLE RIVER...MOVING EAST AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PIREWAY...BUGHILL AND DULAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3412 7856 3402 7862 3401 7864 3403 7874
      3410 7874
TIME...MOT...LOC 2253Z 264DEG 6KT 3406 7870

III
Local storm report, Jul 10, 7:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
719 PM EDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     NORTH MYRTLE BEACH      33.81N  78.72W
07/10/2016  M61 MPH          HORRY              SC   ASOS

&&

EVENT NUMBER ILM1600211

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:14 PM EDTSpecial Weather StatementILMWilliamsburg46 min
Jul 10, 4:16 PM EDTSevere Thunderstorm WarningILMWilliamsburg59 min
Jul 10, 4:21 PM EDTSpecial Weather StatementILMWilliamsburg39 min
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningILMWilliamsburg19 min
Jul 10, 4:56 PM EDTSevere Thunderstorm WarningILMFlorence, Williamsburg48 min
Jul 10, 5:13 PM EDTSpecial Weather StatementILMWilliamsburg47 min
Jul 10, 5:17 PM EDTSpecial Weather StatementILMGeorgetown43 min
Jul 10, 5:31 PM EDTSpecial Weather StatementILMMarion44 min
Jul 10, 5:56 PM EDTSpecial Weather StatementILMGeorgetown49 min
Jul 10, 6:31 PM EDTSpecial Weather StatementILMHorry44 min
Jul 10, 6:42 PM EDTSpecial Weather StatementILMHorry33 min
Jul 10, 7:28 PM EDTSevere Thunderstorm WarningILMHorry32 min
Jul 10, 7:33 PM EDTSpecial Weather StatementILMGeorgetown57 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.